MathSciNet Relay Station
MathSciNet bibliographic data
MR2017678 37J45 (34C23 37J20 47H11)
Secchi, S.; Stuart, C. A. Global bifurcation of homoclinic solutions of Hamiltonian systems. Discrete Contin. Dyn. Syst. 9 (2003), no. 6, 1493–1518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement